# SDR ABXA010392

- Difficulty date: June 27, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N709AX
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 64,594 hours, 15,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T2140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD, INSPECTION REPORTED CRACK INDICATIONS AT 2 FASTENER LOCATIONS ON THE HORIZONTAL STABILIZER PIVOT BOX, LEFT AND RIGHT CHORDS.  THE FASTENERS WERE REMOVED AND THE HOLES WERE REWORKED, OVER SIZING THE HOLES BY .016 INCH.  THE REWORKED HOLES WERE REINSPECTED AND THE CRACKS WERE VERIFIED AS REMOVED.  WHILE ACCOMPLISHING THE REPAIR, MAINTENANCE DISCOVERED 1 ELONGATED FASTENER HOLE IN THE LEFT OUTER CHORD.  A HFEC INSPECTION WAS ACCOMPLISHED ON THE HOLE AND NO CRACKS WERE REPORTED IAW REA B653-41539MR.
